# SDR DALA2023012700693

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,096 hours, 28,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE, KNUCKLE KNOCKER STICKS IN.   ADJUSTED DOOR LINING PANEL OPS CK GOOD. (2601614)
